MathSciNet Relay Station
MathSciNet bibliographic data
MR2784808 (2012d:11057) 11B75 (11H06 11P21)
Borisov, Lev A.; Jin, Renling Finding integral diagonal pairs in a two dimensional $\scr N$-set. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2431–2434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement